I started my medication when I started university and ever since i've noticed a huge drop in my ability to concentrate. When I was in college I never had this problem. I was wondering if it's possible that it could be a side effect of my medication or if anyone else has experienced this?
Hi Grace, I take keppra and have various side effects from it it including memory problems. Speak to your doctor.
I take lepta and have actually had neuropsych assessments (complicated story but trust me you don’t need them this is just a governing body being a dimwit), it actually showed that my working memory which is the index of the IQ test that best measures attention and concentration was very low compared to the other aspected of my thought processes and intelligence. It was still in what was considered a normal range just looked odd because everything else sat so much higher and also taking into account my level of education (I am a psychologist which is why I can explain the results a little more), They are completely unsure whether it’s the medication doing that (I’m on 4) or actually whether it’s the epilepsy itself.
I never read about side effects ... mind over matter and wnat u dont know cant hurt u ...what will b will b
i take [[treatment:levetiracetam:588694b66b4dcc553fd2a145]] (lev is brand name of keppra so i am going it get keppra from now on) and i kinda do. i have auras seizures (and many other seizures) where i space out. my family doesnt have seizures but we cant concentrate. keppra is known for tired and dizzy so it may make you cant concentrate. i do not know for sure if keppra side effects includes concentration because of my family genes.
We never share your personal information with anyone.